# SDR MASA2017092312657

- Difficulty date: September 23, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 32,339 hours, 26,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT ROW 15 AND 18 INOP. MX REPLACED THE LIGHTS.
